# SDR DALA2019050902913

- Difficulty date: May 9, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 72,741 hours, 53,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29DE EMERGENCY LIGHT INOP. RELAMPED EMERGENCY PATH LIGHT AT 29DE & OPS CK GOOD. (LP5653546)
